# SDR DLM88970572

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoking
- Location: Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF, FWD GALLEY OVEN STARTED SMOKING, FLT ATT REPORTED SMOKE WAS WHITE.  GALLEY TURNED OFF, CB PULLED AND SMOKE STOPPED.
